# SDR IPXA2020050654986

- Difficulty date: April 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ABA73311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CFLOOR SUPPORT AT STA 421.578 BETWEEN X=-65 & X=-78 HAS CORROSION.REMOVED AND REPLACED CORRODED FLOOR SUPPORT AT STA 421.578 BETWEEN X=-65 & X=-78 IAW MD-11 SRM 51-33-01 AND 51-31-01. (MINOR)
